MathSciNet Relay Station
MathSciNet bibliographic data
MR2081704 (2005f:34205) 34K18 (92D25)
Li, Xiao-yue; Qian, Mei-hua; Yang, Jian-ping; Huang, Qi-chang Hopf bifurcations of a chemostat system with bi-parameters. Northeast. Math. J. 20 (2004), no. 2, 167–174.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement